Maximal rigid objects as noncrossing bipartite graphs

Coelho Guardado Simoes, Raquel (2013) Maximal rigid objects as noncrossing bipartite graphs. Algebras and Representation Theory, 16 (5). 1243–1272. ISSN 1386-923X

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Algebras and Representation Theory
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
142027
Deposited By:
Deposited On:
03 Mar 2020 08:50
Refereed?:
Yes
Published?:
Published
Last Modified:
08 Jul 2020 09:22